Skew derivations of prime rings


Firat A.

SIBERIAN MATHEMATICAL JOURNAL, vol.47, no.1, pp.169-172, 2006 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 47 Issue: 1
  • Publication Date: 2006
  • Doi Number: 10.1007/s11202-006-0016-7
  • Title of Journal : SIBERIAN MATHEMATICAL JOURNAL
  • Page Numbers: pp.169-172

Abstract

Given a prime ring R, a skew g-derivation for g : R -> R is an additive map f : R -> R such that f (xy) = f (x)g(y) +xf (y) = f (x)y+g(x)f (y) and f (g(x)) = 9(f (x)) for all x, y is an element of R. We generalize some properties of prime rings with derivations to the class of prime rings with skew derivations.